gynecologist-icon
Hair growth due to OvulocLD
I have PCOS, but my periods have always been regular. I had hair growth on my chin and abdomen, and hair loss on my scalp. Recently I got married and begun using OvulocLD as contraception. I see increased hair growth on my chin. Is this normal? Or should I be worried? Also how long can I continue to take OvulocLD?
30 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Get one USG ( to rule out PCOD) , And few hormonal test , thyroid function tests , If overweight then try to reduce your weight ,,, Dr SARITA Narayan , Wagholi, Pune
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
PCOS patients are not ideal for oral contraceptives. You can use Tab Yasmin instead of Ovuloc LD.or go for condoms. Your hair growth is mostly due to PCOS. Do cosmetic things for chin hair. For hair fall consultant doctor or Hair specialist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.